RRI Digital Repository >
04. Astronomy and Astrophysics >
Research Papers (A&A) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/979

Title: Perturbative growth of cosmological correlations
Authors: Bharadwaj, Somnath
Keywords: Cosmology: large scale structure of the universe;
Galaxies: clustering;
Issue Date: 1995
Publisher: Indian Academy of Sciences, Bangalore, India.
Citation: Journal of Astrophysics and Astronomy Supplement, 1995, Vol. 16, p69-71.
Abstract: We briefly describe the results of our recent detailed analysis, using the BBGKY hierarchy, of the perturbative evolution of correlation functions in cosmological models. The equations for the evolutions of the two and three point correlation functions that are discussed here can be used to study the growth of clustering in the weakly non1inear regime for various kinds of initial conditions. They can also be used to test approximation schemes which are currently used to describe the nonlinear growth of density perturbations. As an example, we present the form of the three point correlation function that arises from Gaussian initial conditions in an Ω = 1 universe. This does not have the 'hierarchical' form often assumed.
Description: Proceedings of the 6th Asian Pacific regional meeting on astronomy of the IAU, Pune, 1993.
URI: http://hdl.handle.net/2289/979
ISSN: 0250-6335
Copyright: Indian Academy of Sciences, Bangalore, India.
Appears in Collections:Research Papers (A&A)

Files in This Item:

File Description SizeFormat
1995 JAA Suppl V16 p69.pdf3p.114.71 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


    RRI Library DSpace